| Model Number |
364902 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd luer-lok¿ access device (male luer), there was blood leakage or other sample leakage from the device other than the insertion site or needle tip.This event occurred 2 times.The following information was provided by the initial reporter.The customer stated: "whilst collecting a patient sample, the llad was leaking from the 18g needle inside the holder where the blood tubes are inserted.Customer collected 2-3 blood tubes and not sure whether this is caused by user error or the llad is leaking.She did note this has happened in 2 separate patients and could be a device error.
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but 3 photos were provided for investigation.The photos were reviewed and the indicated failure mode for leakage was observed.Additionally, 48 retention samples from bd inventory were evaluated by visual examination and 12 retention samples by functional testing and the issue of leakage was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.
Event or Problem Description
It was reported when using the bd luer-lok¿ access device (male luer) there was blood leakage or other sample leakage from the device other than the insertion site or needle tip.This event occurred 2 times.The following information was provided by the initial reporter.The customer stated: "whilst collecting a patient sample the llad was leaking from the 18g needle inside the holder where the blood tubes are inserted.Customer collected 2-3 blood tubes and not sure whether this is caused by user error or the llad is leaking.She did note this has happened in 2 separate patients and could be a device error.